MathSciNet Relay Station
MathSciNet bibliographic data
MR1867374 60H15 (35R60 74D10 74H99)
Kim, Jong Uhn On a stochastic nonlinear equation in one-dimensional viscoelasticity. Trans. Amer. Math. Soc. 354 (2002), no. 3, 1117–1135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement